# SDR FDEA2018102973025

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 8,116 hours, 3,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Part number: A657C30
- Condition: Missing
- Location: Cockpit
- Component: Harness Assy
- Component part number: 65B4028911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 108 25-60 4111 27OCT18 MNL OPEN U ON SVC CHK FOUND RIGHT JUMP/SUPERNUMERARY SEAT MISSING CARABINER/D-RING 2 EA. MEL 27OCT18 03:53 MNL U RELEASED FOR SERVICE PER MEL : 25-61-01-02 CATEGORY : D EXPIRATION : 24FEB19 "MEL 25-61-01-02: (IDENTIFY) 2 ESCAPE HARNESSES - INOP / REMOVED." ITEM DFRD PER MEL 25-61-01-02. MOCC NOTIFIED. STICKER INSTALLED. A/C OK FOR SVC. C/7160662          PART 27OCT18 05:39 MC1 U IDENTIFIED PARTS JUMPSEAT ESCAPE HRNS OBS MPN: A657C30 CPN: 2526711 QTY: 2 PART 27OCT18 05:40 MC1 U ORDER PART MPN: A657C30 CPN: 2526711 QTY: 2 MSN: 1939909 2EA CARABINER D-RING INSTALLED ON EMERGENCY ESCAPE HARNESS AND PUT IT BACK TO RIGHT JUMP/SUPERNUMERARY SEAT PER MM 25-61-03-2.
